# SDR MWEA95172

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Ground Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE EMERGENCY FLOOR TRACK LIGHTING FROM ROW 18 TO REAR OF A/C WERE ON DIMLY WITH SWITCH TURNED OFF.  REPAIRED GROUND WIRE AT BATTERY PACK FOR AFFECTED SEGMENT OF LIGHTS.  OPS CHECK GOOD AND RETURNED A/C TO SERVICE.
